Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 139, Number 2

All articles in this issue are freely accessible.

On the upper central series of infinite groups
M. De Falco, F. de Giovanni, C. Musella and Y. P. Sysak.
Proc. Amer. Math. Soc. 139 (2011), 385-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736322
The 2-log-convexity of the Apéry Numbers
William Y. C. Chen and Ernest X. W. Xia.
Proc. Amer. Math. Soc. 139 (2011), 391-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736323
Generating the infinite symmetric group using a closed subgroup and the least number of other elements
J. D. Mitchell, M. Morayne and Y. Péresse.
Proc. Amer. Math. Soc. 139 (2011), 401-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736324
Construction of pseudorandom binary lattices using elliptic curves
László Mérai.
Proc. Amer. Math. Soc. 139 (2011), 407-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736325
The limit of $\mathbb{F}_{p}$-Betti numbers of a tower of finite covers with amenable fundamental groups
Peter Linnell, Wolfgang Lück and Roman Sauer.
Proc. Amer. Math. Soc. 139 (2011), 421-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736326
$n!$ matchings, $n!$ posets
Anders Claesson and Svante Linusson.
Proc. Amer. Math. Soc. 139 (2011), 435-449
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2736327
Hyperbolic lattice point problems
Fernando Chamizo.
Proc. Amer. Math. Soc. 139 (2011), 451-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736328
Universal inequalities for eigenvalues of a clamped plate problem on a hyperbolic space
Qing-Ming Cheng and Hongcang Yang.
Proc. Amer. Math. Soc. 139 (2011), 461-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736329
Boundary differential relations for holomorphic functions on the disc
Miran Černe and Matej Zajec.
Proc. Amer. Math. Soc. 139 (2011), 473-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736330
Ideal-triangularizability of nil-algebras generated by positive operators
Marko Kandić.
Proc. Amer. Math. Soc. 139 (2011), 485-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736331
On the duals of Szegö and Cauchy tuples
Ameer Athavale and Pramod Patil.
Proc. Amer. Math. Soc. 139 (2011), 491-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736332
Classification of order preserving isomorphisms between algebras of semiclassical operators
Hans Christianson.
Proc. Amer. Math. Soc. 139 (2011), 499-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736333
An index formula for the two variable Jordan block
Yufeng Lu, Yixin Yang and Rongwei Yang.
Proc. Amer. Math. Soc. 139 (2011), 511-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736334
Lyusternik-Graves theorem and fixed points
Asen L. Dontchev and Hélène Frankowska.
Proc. Amer. Math. Soc. 139 (2011), 521-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736335
Integrals of powers of loggamma
Tewodros Amdeberhan, Mark W. Coffey, Olivier Espinosa, Christoph Koutschan, Dante V. Manna and Victor H. Moll.
Proc. Amer. Math. Soc. 139 (2011), 535-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736336
Toeplitz operators on the Dirichlet spaces of planar domains
Young Joo Lee and Quang Dieu Nguyen.
Proc. Amer. Math. Soc. 139 (2011), 547-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736337
Geometry of quasi-circular domains and applications to tetrablock
Łukasz Kosiński.
Proc. Amer. Math. Soc. 139 (2011), 559-569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736338
Projections in noncommutative tori and Gabor frames
Franz Luef.
Proc. Amer. Math. Soc. 139 (2011), 571-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736339
The Landau theorem and Bloch theorem for planar harmonic and pluriharmonic mappings
Huaihui Chen and Paul M. Gauthier.
Proc. Amer. Math. Soc. 139 (2011), 583-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736340
Pointwise estimates for retractions on the solution set to Lipschitz differential inclusions
Andrzej Fryszkowski and Tadeusz Rzeżuchowski.
Proc. Amer. Math. Soc. 139 (2011), 597-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736341
Interpolation in de Branges-Rovnyak spaces
Joseph A. Ball, Vladimir Bolotnikov and Sanne ter Horst.
Proc. Amer. Math. Soc. 139 (2011), 609-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736342
Upper-bound for the number of robust parabolic curves for a class of maps tangent to identity
Francesco Degli Innocenti and Chiara Frosini.
Proc. Amer. Math. Soc. 139 (2011), 619-625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736343
Generalized multiplicative domains and quantum error correction
Nathaniel Johnston and David W. Kribs.
Proc. Amer. Math. Soc. 139 (2011), 627-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736344
On deformations of compact balanced manifolds
Alberto Saracco and Adriano Tomassini.
Proc. Amer. Math. Soc. 139 (2011), 641-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736345
Riemannian $L^{p}$ center of mass: Existence, uniqueness, and convexity
Bijan Afsari.
Proc. Amer. Math. Soc. 139 (2011), 655-673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736346
Non-negative Ricci curvature on closed manifolds under Ricci flow
Davi Máximo.
Proc. Amer. Math. Soc. 139 (2011), 675-685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736347
Closed geodesics and volume growth of Riemannian manifolds
Jianming Wan.
Proc. Amer. Math. Soc. 139 (2011), 687-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736348
Fokker-Planck-Kolmogorov equations associated with time-changed fractional Brownian motion
Marjorie G. Hahn, Kei Kobayashi and Sabir Umarov.
Proc. Amer. Math. Soc. 139 (2011), 691-705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736349
Deterministic thinning of finite Poisson processes
Omer Angel, Alexander E. Holroyd and Terry Soo.
Proc. Amer. Math. Soc. 139 (2011), 707-720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736350
Maximal inequalities for continuous martingales and their differential subordinates
Adam Osȩkowski.
Proc. Amer. Math. Soc. 139 (2011), 721-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736351
Optimal $L^{1}$-bounds for submartingales
Lutz Mattner and Uwe Rösler.
Proc. Amer. Math. Soc. 139 (2011), 735-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736352
Parametric Bing and Krasinkiewicz maps: revisited
Vesko Valov.
Proc. Amer. Math. Soc. 139 (2011), 747-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736353
On the spectrum of $(Spin(10,2),SL(2,\mathbb{R}))$ in $E_{7,3}$
Zhe Du.
Proc. Amer. Math. Soc. 139 (2011), 757-768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2736354